Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I'm 34 years old Last period was on 12/7 For 7 days a few of which was really heavy which I bled through my pants. I'm sorry tmi. I started to have brownish spotting on 12/20 and hadn't stopped. I did have some slight cramping days 12/21-12/24. I have my yearly in July which was normal. Next per Is due on 1/7/205 I'm freaking out. Please help

Loading...

Hi androd

I will list below few causes -

  • Ovulation can cause mid-cycle bleeding.
  • Polycustic ovary syndrome (PCOS) is a hormone imbalance that interferes with normal ovulation and can cause abnormal bleeding.
  • Medicines, such as birth control pills, sometimes cause abnormal vaginal bleeding. You may have minor bleeding between periods during the first few months if you have recently started using birth control pills.
  • Intra Uterine Device - [IUD]
    • Infection of the pelvic regions (vagina, cervix, uterus, fallopian tubes, or ovaries) may cause vaginal bleeding, especially after intercourse or douching. Sexually transmitted infections (STIs) are often the cause of infections. For more information, see the topic Sexually Transmitted Infections.
    • Pelvic inflammatory disease [PID] causes inflammation or infection of the uterus, fallopian tubes, or ovaries, which can cause abnormal bleeding.

    May I suggest that you visit a healthcareprovider who can diagnose your case properly and recommend medication. Good luck

Reply

Loading...


HI Aushi,

I have spoken and visited by GYN, before she left for the holiday. At the time it was only 3 days of the spotting and she didnt seem to concerned because none of my symptoms were severe. I've only had slight brownish spotting which is actually spotting. Slight to no cramping and there is no smell. I am just concerned because it kept happening, any further help you can offer id appreciate it. have you experienced this before?
Reply

Loading...

Hi androd

Thanks for feedback.

1) Are you on medications?

2) Your GYN will be the best judge in this case, because she has examined you.

Good luck

Reply

Loading...